MathSciNet Relay Station
MathSciNet bibliographic data
MR1483569 (99f:41042) 41A63 (65D15)
Sauer, Thomas Polynomial interpolation of minimal degree. Numer. Math. 78 (1997), no. 1, 59–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement